# SDR UPS404525

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Corner
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND RT I/B MIDFLAP COVE LIP OB CORNER CRACKED AND DELAMINATED.  ACCOMPLISHED COMPOSITE REPAIR REF SRM 51-40-09.
